Antidepressant medication and weight loss/gain
"The mood-stabilizing drug lithium remains an effective mainstay of treatment for bipolar disorder—but unfortunately, it can cause weight gain. Although the possibility of gaining weight while taking lithium is well known, this side effect does not affect everyone who takes the medication. Oct 24, 2017"
You need to read some books about nutrition so you know how to eat right. Calories have nothing to do with it. You should be eating about 0.4 gram of complete protein per pound of body weight every day, counting only 6 grams per egg, 12 grams per glass of milk, and 24 grams per quarter pound of meat. Eat veggies with every meal, or whole grain bread every day, to keep your bowel movements regular.
Fat is made of carbon and hydrogen. The only way it comes out of the body is if it is turned into carbon dioxide and water and then it comes out through the lungs. So that involves a lot of heavy breathing, and that means jogging or aerobic dancing. Many people report good results from walking. Any regular exercise will help. Figure on losing one pound per week when you are doing things right.